# SDR CALA2017031200580

- Difficulty date: March 11, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 60,222 hours, 21,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A653621
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER BEAM HAS A 1" CRACK AT RADIUS COMMON TO THE TORQUE BOX ATTACH POINT. SEE TYPICAL LOCATION ECRA 5210-02824 FIG 2. P/N 1416536-15 REPLACED BY 141A6536-21 OR EQUIVALENT. REMOVED AND REPLACED R1 DOOR UPPER BEAM. REF: ECRA 5210-02824 AND SRM 51-40-02.
